Asian Journal of Mathematics

Volume 25 (2021)

Number 3

Int-amplified endomorphisms of compact Kähler spaces

Pages: 369 – 392



Guolei Zhong (National University of Singapore)


Let $X$ be a normal compact Kähler space of dimension $n$. A surjective endomorphism $f$ of such $X$ is int‑amplified if $f^\ast \xi - \xi = \eta$ for some Kähler classes $\xi$ and $\eta$. First, we show that this definition generalizes the notion in the projective setting. Second, we prove that for the cases of $X$ being smooth, a surface or a threefold with mild singularities, if $X$ admits an int‑amplified endomorphism with pseudo-effective canonical divisor, then it is a $Q$-torus. Finally, we consider a normal compact Kähler threefold $Y$ with only terminal singularities and show that, replacing $f$ by a positive power, we can run the minimal model program (MMP) $f$-equivariantly for such $Y$ and reach either a $Q$-torus or a Fano (projective) variety of Picard number one.


compact Kähler space, int-amplified endomorphism, minimal model program

2010 Mathematics Subject Classification

08A35, 11G10, 14E30

Received 21 November 2019

Accepted 3 September 2020

Published 14 March 2022